Vol. 11, No. 4, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Cup products of line bundles on homogeneous varieties and generalized PRV components of multiplicity one
767–815

Ivan Dimitrov and Mike Roth

Mass formulas for local Galois representations and quotient singularities II: Dualities and resolution of singularities
817–840

Melanie Matchett Wood and Takehiko Yasuda

A new equivariant in nonarchimedean dynamics
841–884

Robert Rumely

On pairs of $p$-adic $L$-functions for weight-two modular forms
885–928

Florian Sprung

On Hilbert's 17th problem in low degree
929–959

Olivier Benoist

Gowers norms of multiplicative functions in progressions on average
961–982

Xuancheng Shao

The degree of the Gauss map of the theta divisor
983–1001

Giulio Codogni, Samuel Grushevsky and Edoardo Sernesi

Correction to the article “Frobenius and valuation rings”
1003–1007

Rankeya Datta and Karen E. Smith